Linear halfordered spaces.

Л.В. Канторович

Matematiceskij sbornik

  • Volume: 44, Issue: 1, page 121-168
  • ISSN: 0368-8666

How to cite


Канторович, Л.В.. "Linear halfordered spaces.." Matematiceskij sbornik 44.1 121-168. <>.

author = {Канторович, Л.В.},
journal = {Matematiceskij sbornik},
keywords = {Functional analysis, function spaces},
language = {ger},
number = {1},
pages = {121-168},
publisher = {Tipogr. Lissnera i Sobko},
title = {Linear halfordered spaces.},
url = {},
volume = {44},

AU - Канторович, Л.В.
TI - Linear halfordered spaces.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 1
SP - 121
EP - 168
LA - ger
KW - Functional analysis, function spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.